# SDR WX0A070937

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99365347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED SECTION CORRODED AT STA 170, RBL 46.  REMOVED AND REPLACED FLOOR SUPPORT AT STA 160-200, RBL 49 IAW MD80 53-14-01, 51-03-2.
